# SDR GTIA2017080802143

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 06327
- Aircraft time: 11,226 hours, 5,105 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DECENT OUT OF 260 MUSTY DRY ODOR IN COCKPIT,  DISSIPATED OUT OF 240,  ODOR AGAIN, TAXING TO THE GATE WHEN THE NR 2 ENGINE SHUTDOWN. IAW TSM 71-00-00, TYPE 2.  R & R DEOILER SEALS,  NR 1 ENG IAW 72-60-31, LEAK CHECKED OK
